Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 94, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 1, 2015, 5:57 PM MDT for Pueblo County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 5:57 PM MDT (23:57 UTC)
- Expired
- Jun 1, 2015, 6:26 PM MDT
- In force
- 29 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 50 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 12.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2694 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
448
WUUS55 KPUB 012357
SVRPUB
COC101-020045-
/O.NEW.KPUB.SV.W.0094.150601T2357Z-150602T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
557 PM MDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PUEBLO COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 645 PM MDT
* AT 556 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
AVONDALE...OR 18 MILES SOUTHEAST OF PUEBLO...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOONE AND ALL OTHER AREAS OF SOUTHEAST PUEBLO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3795 10450 3816 10454 3832 10406 3777 10407
TIME...MOT...LOC 2356Z 268DEG 24KT 3805 10442
HAIL...1.25IN
WIND...60MPH
$$
LW1 follow-up statement
012
WWUS55 KPUB 020026
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
626 PM MDT MON JUN 1 2015
COC101-020034-
/O.CAN.KPUB.SV.W.0094.000000T0000Z-150602T0045Z/
PUEBLO CO-
626 PM MDT MON JUN 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUEBLO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER...
HEAVY RAIN...CAUSING FLOODING OF ROADS...STREAMS AND ARROYOS IS
STILL EXPECTED WITH THIS STORM. CONSEQUENTLY...A FLOOD ADVISORY IS
NOW IN EFFECT FOR EASTERN PUEBLO COUNTY THROUGH 8:15 PM.
LAT...LON 3795 10450 3816 10454 3832 10406 3777 10407
TIME...MOT...LOC 0018Z 268DEG 24KT 3806 10418
$$
LWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:00 PM MDT, 57 minutes earlier.
Area forecast discussion, Jun 1, 5:00 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 500 PM MDT MON JUN 1 2015 .UPDATE... ISSUED AT 457 PM MDT MON JUN 1 2015 UPDATED POPS BASED ON LATEST RADAR TRENDS AND HI RES GUIDANCE. EXPECT ONE OR TWO LINE SEGMENTS OF STORMS TO MOVE EWD THROUGH THE PLAINS THIS EVE...WITH A FEW STORMS ON THE STRONG TO SVR END. ROSE && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 238 PM MDT MON JUN 1 2015 MOSTLY ISOLATED TSRA OVER THE MOUNTAINS AND INTERIOR VALLEYS THIS AFTERNOON...WITH SLIGHTLY BETTER CONVECTIVE COVERAGE ALONG THE RATON MESA/PALMER DIVIDE. PLENTY OF INSTABILITY ON THE PLAINS AS CAPES ARE RUNNING IN THE 1-2K J/KG RANGE...WITH LAPS SHOWING A NARROW RIBBON OF 3000 PLUS VALUES ALONG THE KS BORDER. MESOSCALE MODELS...ESPECIALLY THE HRRR...STRUGGLING WITH CONVECTIVE COVERAGE ON THE PLAINS SO FAR...AS STORMS TODAY HAVE BEEN RELUCTANT TO MOVE VERY FAR AWAY FROM HIGHER TERRAIN AS UPPER RIDGE REMAINS OVERHEAD AND FORCING IS WEAK. STILL EXPECTING A SCENARIO SIMILAR TO SUNDAY EVENING...WITH A FEW STORMS SURVIVING AWAY FROM THE MOUNTAINS THEN INTENSIFYING TO NEAR SEVERE AS THEY REACH THE HIGHER INSTABILITY ON THE PLAINS. WILL KEEP ISOLATED TO LOW END SCATTERED POPS OVER THE AREA THIS EVENING...ENDING BY MIDNIGHT AS BROKEN LINE OF CONVECTION MOVES INTO KS/OK PANHANDLE. ON TUESDAY...FLOW ALOFT FLATTENS WITH LOW AND MID LEVEL WINDS TAKING ON A PRONOUNCED WESTERLY COMPONENT. DRIER AIR SPREADS EASTWARD ACROSS THE STATE AS DRYLINE MIXES TOWARD THE KS BORDER. ONLY AREA TO HAVE EVEN A SLIGHT CHANCE OF A TSRA WILL BE THE EASTERN TIER OF COUNTIES...WHERE MODELS DEVELOP A COUPLE CELLS LATE IN THE DAY. MAX TEMPS WILL CLIMB WITH DEEP MIXING...AND MANY LOCATIONS WILL LIKELY EXPERIENCE THEIR WARMEST DAY OF THE YEAR SO FAR. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 238 PM MDT MON JUN 1 2015 COLD FRONT DROPS SOUTH THROUGH THE PLAINS LATE WED...WITH HEALTHY SURGE OF HIGHER DEWPOINTS WESTWARD TOWARD THE MOUNTAINS WED EVENING. TIMING OF THE FRONT WILL DETERMINE EXTENT OF TSRA THREAT ACROSS THE PLAINS...WITH QUICK LOOK AT 18Z NAM SUGGESTING MOST ACTIVITY STAYING OVER NORTHEAST CO WED NIGHT...THOUGH BOUNDARY DOES PUSH SOUTH THROUGH INTO NM BY EARLY THU MORNING. ANY STORMS THAT DO DEVELOP WED EVENING WILL HAVE THE POTENTIAL TO GO SEVERE WITH BIG CAPE (2-3K J/KG) AND ADEQUATE SHEAR (0-6 KM 30-40KTS)...AND WILL KEEP AT LEAST ISOLATED POPS IN PLACE OVER THE EASTERN MOUNTAINS AND PLAINS LATE WED/WED NIGHT. DRY CONDITIONS WILL PERSIST FARTHER WEST OVER INTERIOR VALLEYS AND ALONG THE CONTINENTAL DIVIDE. SET-UP THEN APPEARS FAVORABLE LATE THU FOR STRONG TSRA OVER THE PLAINS WITH VERY MOIST/UNSTABLE UPSLOPE FLOW UNDERNEATH MODEST SWLY FLOW ALONG. OF COURSE...WED NIGHT CONVECTION AND ANY OUTFLOW BOUNDARIES WILL COMPLICATE MATTERS...AND IT MAY TAKE MOST OF THE DAY TO OVERCOME CINH ACROSS THE PLAINS. FORECAST GETS PROGRESSIVELY WETTER FROM FRI INTO THE WEEKEND...AS UPPER LOW TAKES SHAPE OVER THE WESTERN U.S. AND FRONTAL BOUNDARY ENDS UP NEAR OR JUST SOUTH OF THE REGION...KEEPING LOW LEVEL MOIST UPSLOPE FLOW IN PLACE ACROSS THE PLAINS AND EASTERN MOUNTAINS. WESTERN MOUNTAINS AND VALLEYS WILL GET IN ON THE CONVECTION AS WELL...AS DYNAMIC LIFT INCREASES AND SUBTROPICAL MOISTURE TAP DEVELOPS. IN FACT...MAIN QUESTION FOR THE WEEKEND AND EARLY NEXT WILL BE HOW MUCH TROPICAL MOISTURE FROM CYCLONES ANDRES AND BLANCA GETS INGESTED INTO THE WESTERN LOW...AS BOTH GFS AND ECMWF BRING SUBSTANTIAL MID AND HIGH LEVEL MOISTURE INTO THE DESERT SOUTHWEST AS EARLY AS FRI...AND KEEP THE TAP GOING INTO EARLY NEXT WEEK. COULD SEE A SEVERAL DAY VERY WET PERIOD DEVELOP IF MODELS VERIFY...THOUGH TRACK OF EPAC TROPICAL SYSTEMS IS RATHER DIFFICULT TO PREDICT THIS FAR OUT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 238 PM MDT MON JUN 1 2015 ISOLATED TO SCATTERED TSRA WILL PERSIST INTO THE EVENING ACROSS THE AREA...AND WILL CONTINUE WITH A VCTS MENTION ALL TAF SITES UNTIL 01Z-03Z. MVFR TO BRIEF IFR CIGS/VIS POSSIBLE UNDER THE STRONGER STORMS...WITH GUSTY/ERRATIC WINDS AND HAIL AS WELL. TSRA DIMINISH SLOWLY DURING THE EVENING WITH CLEARING MOST AREAS TOWARD 05Z-07Z. OUTSIDE OF CONVECTION...PREVAILING CONDITIONS WILL BE VFR. DRIER WESTERLY FLOW DEVELOPS TUESDAY ACROSS THE REGION...LIMITING TSRA THREAT TO AREAS NEAR THE KS BORDER. WILL KEEP ALL TAF SITES DRY THROUGH THE DAY WITH A FEW HOURS OF GUSTY SW WINDS MOST LOCATIONS IN THE AFTERNOON. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...ROSE SHORT TERM...PETERSEN LONG TERM...PETERSEN AVIATION...PETERSEN
Hazardous weather outlook, Jun 1, 11:28 AM MDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1128 AM MDT MON JUN 1 2015 COZ058>089-093>099-021730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1128 AM MDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WERE DEVELOPING OVER THE MOUNTAINS AT MIDDAY...WITH STORMS SPREADING TO ALL AREAS LATER THIS AFTERNOON INTO THE EVENING. THE PRIMARY THREATS WITH STORMS TODAY WILL BE LIGHTNING...PERIODS OF HEAVY RAINFALL AND LOCALIZED WIND GUSTS AROUND 50 MPH. OVER THE EASTERN PLAINS...EAST OF INTERSTATE 25...ONE OR TWO STORMS COULD BECOME MARGINALLY SEVERE LATE THIS AFTERNOON AND EVENING...PRODUCING HAIL AROUND 1 INCH IN DIAMETER AND WINDS GUSTS TO 60 MPH. LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE SHOULD A STRONGER STORM IMPACT BURN SCARS OR LOCATIONS WITH SATURATED SOILS FROM RECENT HEAVY RAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE FAR SOUTHEAST PLAINS TUESDAY AFTERNOON AND EVENING. IF STORMS DEVELOP...THERE WILL BE THE POTENTIAL FOR ONE OR TWO SEVERE STORMS...WITH HAIL THE SIZE OF QUARTERS AND WIND GUSTS AROUND 60 MPH. ON WEDNESDAY... AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER THE CENTRAL MOUNTAINS...THE PIKES PEAK REGION...AND MAINLY NORTHERN PORTIONS OF THE SOUTHEAST PLAINS. A COUPLE STORMS OVER THE PLAINS AND THE PIKES PEAK REGION COULD BECOME SEVERE...WITH HAIL AROUND QUARTER SIZE AND WIND GUSTS AROUND 60 MPH. THURSDAY THERE MAY BE SOME ISOLATED THUNDERSTORMS OVER THE EASTERN MOUNTAINS. MOISTURE THEN INCREASES FOR FRIDAY THROUGH SUNDAY...WITH ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE EACH DAY ACROSS THE FORECAST AREA. THE PRIMARY THUNDERSTORM THREATS EACH DAY WILL BE LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 10/10
In the hours before
Special weather statement, Jun 1, 2:08 PM MDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 208 PM MDT MON JUN 1 2015 COZ065-066-069-012100- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- LA GARITA MOUNTAINS ABOVE 10000 FT CO- 208 PM MDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAGUACHE COUNTY UNTIL 300 PM MDT... AT 208 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF NORTH PASS...OR 39 MILES SOUTHEAST OF GUNNISON... MOVING SOUTHEAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAGUACHE. LAT...LON 3807 10656 3823 10647 3816 10603 3785 10602 TIME...MOT...LOC 2008Z 295DEG 10KT 3812 10643 HODANISH
Special weather statement, Jun 1, 4:28 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
428 PM MDT MON JUN 1 2015
COZ094-012330-
EASTERN LAS ANIMAS COUNTY CO-
428 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 530 PM MDT...
AT 428 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES EAST OF BRANSON...OR 26 MILES NORTHEAST OF DES MOINES...MOVING
SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN LAS
ANIMAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3710 10387 3730 10374 3715 10315 3700 10324
3700 10366
TIME...MOT...LOC 2228Z 294DEG 15KT 3709 10359
LWLocal storm report, Jun 1, 4:35 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
435 PM MDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 10 S FLORENCE 38.24N 105.12W
06/01/2015 M0.88 INCH CUSTER CO PUBLIC
&&
RMGSpecial weather statement, Jun 1, 4:35 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 435 PM MDT MON JUN 1 2015 COZ077-079-083-086-012330- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- 435 PM MDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO... NORTHEASTERN CUSTER AND SOUTHEASTERN FREMONT COUNTIES UNTIL 530 PM MDT... AT 434 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FLORENCE...OR 28 MILES WEST OF PUEBLO...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLORENCE...PENROSE...PUEBLO WEST...CANON CITY...WETMORE AND BEULAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3827 10528 3847 10515 3838 10474 3801 10495 TIME...MOT...LOC 2234Z 302DEG 16KT 3831 10514 LW
Special weather statement, Jun 1, 5:25 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT MON JUN 1 2015
COZ079-086-020030-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
525 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUEBLO COUNTY UNTIL 630
PM MDT...
AT 524 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF PUEBLO RESERVOIR...OR 13 MILES SOUTHWEST OF PUEBLO...
MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PUEBLO...BOONE...PUEBLO WEST...BLENDE...SALT CREEK...PUEBLO DEPOT...
PUEBLO RESERVOIR...AVONDALE...BEULAH AND COLORADO CITY.
LAT...LON 3805 10503 3825 10493 3838 10493 3837 10416
3780 10426
TIME...MOT...LOC 2324Z 273DEG 35KT 3813 10479
LWLocal storm report, Jun 1, 5:47 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
547 PM MDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL 11 E KIM 37.25N 103.15W
06/01/2015 M1.50 INCH LAS ANIMAS CO PUBLIC
&&
ROSEThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 9:23 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
| May 31, 9:42 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| May 31, 10:02 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 43 min |
| Jun 1, 1:38 PM MDT | Special Weather Statement | PUB | El Paso | 22 min |
| Jun 1, 1:50 PM MDT | Special Weather Statement | PUB | Teller | 40 min |
| Jun 1, 2:08 PM MDT | Special Weather Statement | PUB | Saguache | 52 min |
| Jun 1, 4:28 PM MDT | Special Weather Statement | PUB | Las Animas | 62 min |
| Jun 1, 4:35 PM MDT | Special Weather Statement | PUB | Custer | 55 min |
| Jun 1, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 61 min |
| Jun 1, 5:25 PM MDT | Special Weather Statement | PUB | Pueblo | 65 min |
| Jun 1, 5:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.